# SDR 96ZZZX6074

- Difficulty date: November 21, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N660GW
- Make and model: Beech C90
- Aircraft serial: LJ673
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 5042006930
- Condition: Cracked
- Location: Outer Pane
- Part time: 5,005 hours
- Component: Ppg
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WINDSHIELD OUTER HEATED PANE CRACKED.  CAUSE:  ICE BUILD-UP, PILOT SELECTED ELECT. HEAT ON, AND FULL WINDSHIELD DEFROST.  OUTER PANE CRACKED FROM POSSIBLE OLD AGE, PRESSURE CYCLES, AND HEAT SHOCK DUE TO DIFFERENTIAL IN OAT AND HEAT APPLIED TO INSIDE.
